Posted by: Sam | 2012-09-30

High blood preassure

Good day. I''m a 26 year old female of normal w I eight. I was diagnosed with high blood pressure a few months back (it caused me to have black outs). My blood pressure was on average 145/110. I then went onto Pearinda +4, Ecotrin and Ridaq. My blood pressure dropped to an average or 125/90. I was recently ill and couldn''t keep food down, never mind meds, and noticed a drop in my blood pressure. I then stopped taking the meds, and for over a week now, I''ve noticed my blood pressure is 110/70. I''m not sick anymore, it was just a tummy bug I had. How is it that now that I''ve stopped taking the meds, that my blood pressure had dropped? Should I be worried?

Thanks, Sam

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is possible that due to your illness, you became dehydrated, causing your blood pressure to drop, even after the stomach bug has subsided. I suggest that you reconsult your GP for an examination and a 24 hour blood pressure monitor, to determine if you have to continue taking the medication. A 24 hour blood pressure monitor is worn by a patient and takes readings every couple of minutes to give a clear indication of what your blood pressure is doing.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.